Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    311. D. Kiani (Joint with H. Khodaiemehr),
    High-rate space-time block codes from twisted Laurent series rings,
    Advances in Mathematics of Communications 9(2015), 255-275  [abstract]   
     
    312. D. Kiani and S. Saeedi Madani,
    The edge ideals of complete multipartite hypergraphs,
    Comm. Algebra 43(2015), 3020-3032  [abstract]   
     
    313. A. Hashemi (Joint with P. Alvandi, Ch. Chen, and M. M. Maza),
    Regular chains under linear changes of coordinates and applications,
    Lecture Notes in Computer Science 9301(2015), 30-44  [abstract]   
     
    314. M. S. Shahrokhi-Dehkordi (Joint with F. Movahedi, Ch. Eslahchi and, M. Pourbarat),
    Analysis of dynamical system to transition probabilities in the birth-death Markov process in the epidemic model,
    Far East J. Dyn. Syst. 26(2015), 61-74  [abstract]   
     
    315. S. Yassemi (Joint with N. Hajisharifi and A. Soleyman Jahan),
    Very well-covered graphs and their h-vectors,
    Acta Math. Hungar. 145(2015), 455-467  [abstract]   
     
    316. M. R. Koushesh,
    One-point connectifications,
    J. Aust. Math. Soc. 99(2015), 76-84  [abstract]   
     
    317. A. Abbasian (Joint with M. Bayati, A. Valizadeh, and S. Cheng),
    Self-organization of synchronous activity propagation in neuronal networks driven by local excitation,
    Frontiers in Computational Neuroscience (2015), DOI: 10.3389/fncom.2015.00069  [abstract]   
     
    318. K. Bahmanpour,
    Exactness of ideal transforms and annihilators of top local cohomology modules,
    J. Korean Math. Soc. 52(2015), 1253-1270  [abstract]   
     
    319. M. Zaarin,
    Derived length and centralizers of groups,
    J. Algebra Appl. 14(2015), # 4 pages  [abstract]   
     
    320. M. Behboodi (Joint with R. Taheri and A. Tehranian),
    The spectrum subgraph of the annihilating-ideal graph of a commutative ring,
    J. Algebra Appl. 14(2015), # 19 pages  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.